# SDR MALA976487

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON WALL AT 1C/D INOP.  MAINTENANCE RELAMPED.  OPS CHECK GOOD.
